Publications

Journal Article (238)

1.
Journal Article
Alfke, D.; Feng, L.; Lombardi, L.; Antonini, G.; Benner, P.: Model Order Reduction for Delay Systems by Iterative Interpolation. International Journal for Numerical Methods in Engineering 122 (3), pp. 684 - 706 (2021)
2.
Journal Article
Asif, M. M. A.; Ahmad, M. I.; Benner, P.; Feng, L.; Stykel, T.: Implicit Higher-Order Moment Matching Technique for Model Reduction of Quadratic-bilinear Systems. Journal of the Franklin Institute 358 (3), pp. 2015 - 2038 (2021)
3.
Journal Article
Benner, P.; Dufrechou, E.; Ezzatti, P.; Gallardo, R.; Quintana-Ortí, E.: Factorized Solution of Generalized Stable Sylvester Equations Using Many-Core GPU Accelerators. Journal of Supercomputing (2021)
4.
Journal Article
Benner, P.; Fassbender, H.; Saltenberger, P.: A Rational Even-IRA Algorithm for the Solution of T-even Polynomial Eigenvalue Problems. SIAM Journal on Matrix Analysis and Applications (accepted)
5.
Journal Article
Benner, P.; Goyal, P. K.: Interpolation-Based Model Order Reduction for Polynomial Systems. SIAM Journal on Scientific Computing 43 (1), pp. A84 - A108 (2021)
6.
Journal Article
Benner, P.; Goyal, P. K.; Heiland, J.; Pontes Duff, I.: Operator Inference and Physics-Informed Learning of Low-Dimensional Models for Incompressible Flows. Electronic Transactions on Numerical Analysis: Special Issue SciML (accepted)
7.
Journal Article
Benner, P.; Gugercin, S.; Werner, S. W. R.: Structure-Preserving Interpolation of Bilinear Control Systems. Advances in Computational Mathematics (accepted)
8.
Journal Article
Benner, P.; Khoromskaia, V.; Khoromskij, B.; Kweyu, C. M.; Stein, M.: Regularization of Poisson-Boltzmann Type Equations with Singular Source Terms Using the Range-Separated Tensor Format. SIAM Journal on Scientific Computing 43 (1), pp. A415 - A445 (2021)
9.
Journal Article
Benner, P.; Liang, X.; Miodragović, S.; Truhar, N.: Relative Perturbation Theory for Quadratic Hermitian Eigenvalue Problems. Linear Algebra and its Applications 618, pp. 97 - 128 (2021)
10.
Journal Article
Benner, P.; Palitta, D.: On the Solution of the Nonsymmetric T-Riccati Equation. Electronic Transactions on Numerical Analysis 54, pp. 68 - 88 (2021)
11.
Journal Article
Benner, P.; Stillfjord, T.; Trautwein, C.: A Linear Implicit Euler Method for the Finite Element Discretization of a Controlled Stochastic Heat Equation. IMA Journal of Numerical Analysis (accepted)
12.
Journal Article
De Falco, P.; Weinkamer, R.; Wagermaier, W.; Li, C.; Snow, T.; Terrill, N. J.; Gupta, H. S.; Goyal, P. K.; Stoll, M.; Benner, P. et al.; Fratzl, P.: Tomographic X-ray Scattering based on Invariant Reconstruction: Analysis of the 3D Nanostructure of Bovine Bone. Journal of Applied Crystallography 54 (2), pp. 486 - 497 (2021)
13.
Journal Article
Feng, L.; Benner, P.: On Error Estimation for Reduced-order Modeling of Linear Non-Parametric and Parametric Systems. ESAIM: Mathematical Modelling and Numerical Analysis 55 (2), pp. 561 - 594 (2021)
14.
Journal Article
Heiland, J.: Convergence of Coprime Factor Perturbations for Robust Stabilization of Oseen Systems. Mathematical Control and Related Fields (accepted)
15.
Journal Article
Kressner, D.; Lund, K.; Massei, S.; Palitta, D.: Compress-and-Restart Block Krylov Subspace Methods for Sylvester Matrix Equations. Numerical Linear Algebra and Applications 28 (1), e2339, 17 pages (2021)
16.
Journal Article
Mitchell, T.: Fast Interpolation-based Globality Certificates for Computing Kreiss Constants and the Distance to Uncontrollability. SIAM Journal on Matrix Analysis and Applications (accepted)
17.
Journal Article
Palitta, D.; Kürschner, P.: On the Convergence of Krylov Methods with Low-Rank Truncations. Numerical Algorithms (2021)
18.
Journal Article
Redmann, M.; Bayer, C.; Goyal, P. K.: Low-Dimensional Approximations of High-Dimensional Asset Price Models. SIAM Journal on Financial Mathematics 12 (1), pp. 1 - 28 (2021)
19.
Journal Article
Aliyev, N.; Benner, P.; Mengi, E.; Voigt, M.: A Subspace Framework for H-Norm Minimization. SIAM Journal on Matrix Analysis and Applications 41 (2), pp. 928 - 956 (2020)
20.
Journal Article
Benner, P.; Bujanović, Z.; Kürschner, P.; Saak, J.: A Numerical Comparison of Different Solvers for Large-Scale, Continuous-Time Algebraic Riccati Equations and LQR Problems. SIAM Journal on Scientific Computing 42 (2), pp. A957 - A996 (2020)
21.
Journal Article
Benner, P.; Dolgov, S.; Onwunta, A.; Stoll, M.: Low-Rank Solution of an Optimal Control Problem constrained by Random Navier-Stokes Equations. International Journal for Numerical Methods in Fluids 92 (11), pp. 1653 - 1678 (2020)
22.
Journal Article
Benner, P.; Du, X.; Yang, G.; Ye, D.: Balanced truncation of linear time-invariant systems over finite-frequency ranges. Advances in Computational Mathematics 46, 82, 34 pages (2020)
23.
Journal Article
Benner, P.; Goyal, P. K.; Kramer, B.; Peherstorfer, B.; Willcox, K.: Operator Inference for Non-Intrusive Model Reduction of Systems with Non-Polynomial Nonlinear Terms. Computer Methods in Applied Mechanics and Engineering 372, 113433, 17 pages (2020)
24.
Journal Article
Benner, P.; Goyal, P. K.; Van Dooren, P.: Identification of Port-Hamiltonian Systems from Frequency Response Data. Systems & Control Letters 143, 104741, 9 pages (2020)
25.
Journal Article
Benner, P.; Trautwein, C.: Optimal Distributed and Tangential Boundary Control for the Unsteady Stochastic Stokes Equations. ESAIM: Control, Optimisation and Calculus of Variations 26, 62, 32 pages (2020)
26.
Journal Article
Benner, P.; Werner, S. W. R.: Hankel-Norm Approximation of Large-Scale Descriptor Systems. Advances in Computational Mathematics 46 (3), 40, 31 pages (2020)
27.
Journal Article
Benner, P.; Werner, S. W. R.: Frequency- and Time-Limited Balanced Truncation for Large-Scale Second-Order Systems. Linear Algebra and its Applications (2020)
28.
Journal Article
Benner, P.; Breiten, T.; Hartmann, C.; Schmidt, B.: Model Reduction of Controlled Fokker-Planck and Liouville-von Neumann Equations. Journal of Computational Dynamics 7 (1), pp. 1 - 33 (2020)
29.
Journal Article
Benner, P.; Heinkenschloss, M.; Saak, J.; Weichelt, H. K.: Efficient Solution of Large-Scale Algebraic Riccati Equations Associated with Index-2 DAEs via the Inexact Low-Rank Newton-ADI Method. Applied Numerical Mathematics 152, pp. 338 - 354 (2020)
30.
Journal Article
Cao, X.; Benner, P.; Pontes Duff, I.; Schilders, W.: Model Order Reduction for Bilinear Control Systems with Inhomogeneous Initial Conditions. International Journal of Control (2020)
31.
Journal Article
Chellappa, S.; Feng, L.; Benner, P.: Adaptive Basis Construction and Improved Error Estimation for Parametric Nonlinear Dynamical Systems. International Journal for Numerical Methods in Engineering: Special Issue: Credible High-Fidelity and Low-Cost Simulations in Computational Engineering 121 (23), pp. 5320 - 5349 (2020)
32.
Journal Article
Khoromskaia, V.; Khoromskij, B.; Otto, F.: Numerical Study in Stochastic Homogenization for Elliptic Partial Differential Equations: Convergence Rate in the Size of Representative Volume Elements. Numerical Linear Algebra with Applications 27 (3), e2296, 23 pages (2020)
33.
Journal Article
Kweyu, C. M.; Feng, L.; Stein, M.; Benner, P.: Fast Solution of the Linearized Poisson-Boltzmann Equation with nonaffine Parametrized Boundary Conditions Using the Reduced Basis Method. Computing and Visualization in Science 23 (1-4), 15, 19 pages (2020)
34.
Journal Article
Lin, L.-G.; Xin, M.: Nonlinear Control of Two-Wheeled Robot Based on Novel Analysis and Design of SDRE Scheme. IEEE Transactions on Control Systems Technology 28 (3), 8664452, pp. 1140 - 1148 (2020)
35.
Journal Article
Mena, H.; Pfurtscheller, L.-M.; Stillfjord, T.: GPU Acceleration of Splitting Schemes Applied to Differential Matrix Equations. Numerical Algorithms 83 (1), pp. 395 - 419 (2020)
36.
Journal Article
Mitchell, T.: Computing the Kreiss Constant of a Matrix. SIAM Journal on Matrix Analysis and Applications 41 (4), pp. 1944 - 1975 (2020)
37.
Journal Article
Palitta, D.; Valeria, S.: Optimality Properties of Galerkin and Petrov-Galerkin Methods for Linear Matrix Equations. Vietnam Journal of Mathematics: Special Issue dedicated to Volker Mehrmann's 65th birthday 48 (4), pp. 791 - 807 (2020)
38.
Journal Article
Penke, C.; Marek, A.; Vorwerk, C.; Draxl, C.; Benner, P.: High Performance Solution of Skew-symmetric Eigenvalue Problems with Applications in Solving the Bethe-Salpeter Eigenvalue Problem. Parallel Computing 96, 102639, 8 pages (2020)
39.
Journal Article
Pontes Duff, I.; Grundel, S.; Benner, P.: New Gramians for Linear Switched Systems: Reachability, Observability, and Model Reduction. IEEE Transactions on Automatic Control 65 (6), pp. 2526 - 2535 (2020)
40.
Journal Article
Pontes Duff, I.; Kürschner, P.: Numerical Computation and new Output Bounds for Time-Limited Balanced Truncation of Discrete-Time Systems. Linear Algebra and its Applications (2020)
41.
Journal Article
Qiu, Y.; Grundel, S.; Stoll, M.; Benner, P.: Efficient Numerical Methods for Gas Network Modeling and Simulation. Networks & Heterogeneous Media 15 (4), pp. 653 - 679 (2020)
42.
Journal Article
Ritschel, T. K.S.; Weiß, F.; Baumann, M.; Grundel, S.: Nonlinear Model Reduction of Dynamical Power Grid Models using Quadratization and Balanced Truncation. at - Automatisierungstechnik 68 (12), pp. 1022 - 1034 (2020)
43.
Journal Article
Stoll, A.; Benner, P.: Machine Learning for Material Characterization with an Application for Predicting Mechanical Properties. GAMM-Mitteilungen (accepted)
44.
Journal Article
Weinhandl, R.; Benner, P.; Richter, T.: Low-Rank Linear Fluid-Structure Interaction Discretizations. Zeitschrift für Angewandte Mathematik und Mechanik 100 (11), e201900205, 28 pages (2020)
45.
Journal Article
Zhou, X.; Li, X.; Liu, F.; Ge, W.; Ma, X.; Tian, Y.; Li, G.; Zhang, J.; Qiu, Y.: The Comprehensive Evaluation Model of Power Supply Capacity for Regional-Oriented Distribution Network. Neural Computing and Applications 32 (9), pp. 5163 - 5171 (2020)
46.
Journal Article
Ahmad, M. I.; Benner, P.; Feng, L.: A New Two-Sided Projection Technique for Model Reduction of Quadratic-Bilinear Descriptor Systems. International Journal of Computer Mathematics 96 (10), pp. 1899 - 1909 (2019)
47.
Journal Article
Ahmad, M. I.; Benner, P.; Feng, L.: Interpolatory Model Reduction for Quadratic-Bilinear Systems using Error Estimators. Engineering Computations 36 (1), pp. 25 - 44 (2019)
48.
Journal Article
Baumann, M.; Grundel, S.; Sauerteig, P.; Worthmann, K.: Surrogate Models in Bidirectional Optimization of Coupled Microgrids. at-Automatisierungstechnik 67 (12), pp. 1035 - 1046 (2019)
49.
Journal Article
Behr, M.; Benner, P.; Heiland, J.: Solution Formulas for Differential Sylvester and Lyapunov Equations. CALCOLO: A Quarterly on Numerical Analysis and Theory of Computation 56 (4), 51, 23 pages (2019)
50.
Journal Article
Benner, P.; Dufrechou, E.; Ezzatti, P.; Remón, A.; Saak, J.: A GPU-Aware Mixed-Precision Solver for Low-Rank Algebraic Riccati Equations. Concurrency and Computation: Practice and Experience 31 (6), e4462, 12 pages (2019)
Go to Editor View